| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient was unable to adapt to the implant and complained of glare.The patient's corrected vision was 0.9, but their vision did not recover and remained below 0.5.The iol was exchanged for company monofocal lens.Additional information has been requested.
Additional Manufacturer Narrative
The product was returned for analysis.Intraocular lens (iol) returned cut in half in a sample container.Solution is dried on both surfaces of the optic and haptics.Both haptics are intact.The optic is torn/split-cut dividing the iol in two and scratched/marked-rejectable.Optical performance and image quality testing could not be performed due to optic damage.The root cause for the reported complaint could not be determined.The exchange to a monofocal lens, may suggest that the replacement lens model was an improved choice for the patient's vision needs.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and the updated serial number have been added in the file.